# SDR RRXA98579

- Difficulty date: November 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964R
- Make and model: Doug DC-8-63
- Aircraft serial: 46000
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5754671505
- Condition: Misdrilled
- Location: Bs 260
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT, FOUND FRAME AT FS 260 WITH MISDRILLED HOLES BETWEEN LONGERONS 35 LEFT AND 35 RIGHT.  REMOVED DAMAGED AREAS AS REQUIRED, FABRICATED AND INSTALLED REPAIR ANGLES, STRAPS AND SHIMS IAW FAA DER APPROVED TIMCO ENGINEERING SKETCH REO-05580, AREAS TREATED IAW DC-8 SRM 51-1-8.
